# SDR A6WA200840246

- Difficulty date: March 18, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 12,735 hours, 12,561 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HYDRAULIC SUPPORT BRACKET ON MLG BAY RT.  SUPPORT BRACKET ON RT MLG BAY FABRICATED AND INSTALLED IAW REO 601R-83-42-007 REV A.  (M)
